# SDR CA100804009

- Difficulty date: July 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

POWER LOSS/IFSD  DURING A TEST FLIGHT, FOLLOWING A NR 1 POWER SECTION (PS) CHANGE, THE ACFT EXPERIENCED A NR 2 PS IFSD.  THE ACFT LANDED WITHOUT INCIDENT. DURING THE SUBSEQUENT VISUAL INSP, METALLIC DEBRIS WAS FOUND IN THE EXHAUST DUCT. MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
